MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2017-219915

Медицинская библиотека · BMJ case reports · 2017

Antibiotic-associated haemorrhagic colitis: not always Clostridium difficile.

Akanbi Olalekan, Saleem Nasir, Soliman Mohanad, Pannu Bibek Singh

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Antibiotic-associated colitis is a gastrointestinal complication of antibiotic use commonly seen in hospitalised patients, with Clostridium difficile (C. difficile) colitis being the most common type. We present a case of haemorrhagic colitis secondary to Klebsiella oxytoca following self-initiated amoxicillin-clavulanic acid use. An 85-year-old woman presented to the emergency department with abdominal pain and mucobloody diarrhoea. History was notable for an ongoing 5-day course of amoxicillin-clavulanic acid use. The CT scan of her abdomen revealed extensive diffuse thickening of the ascending and transverse colon. Stool culture grew K. oxytoca, an established cause of haemorrhagic colitis. She declined colonoscopy but recovered with withdrawal of all antibiotics and conservative treatment. We should be vigilant to haemorrhagic colitis following antibiotic use which is not always C. difficile related.

Для цитирования: Akanbi Olalekan, Saleem Nasir, Soliman Mohanad, Pannu Bibek Singh. Antibiotic-associated haemorrhagic colitis: not always Clostridium difficile.. BMJ case reports. 2017. DOI: 10.1136/bcr-2017-219915.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.